RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gianfreda, Maria

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:55
Abstract pages:354
Full texts:63
References:49
E-mail:

http://www.mathnet.ru/eng/person67866
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. M. Gianfreda, G. Landolfi, “Nonautonomous Hamiltonian quantum systems, operator equations, and representations of the Bender–Dunne Weyl-ordered basis under time-dependent canonical transformationstransformations”, TMF, 193:1 (2017),  41–65  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1444–1463  isi  scopus
2011
2. M. Gianfreda, G. Landolfi, “Wave packets and statistics concerned with SUSY-QM partners of Paul trap Hamiltonians”, TMF, 168:1 (2011),  80–97  mathnet  mathscinet; Theoret. and Math. Phys., 168:1 (2011), 924–938  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019